MAUDE Adverse Event Report: HUDSON ET TUBE HOLDER, STANDARD, W/BITE BLOCK; TRACHEAL TUBE FIXATION DEVICE

HUDSON ET TUBE HOLDER, STANDARD, W/BITE BLOCK; TRACHEAL TUBE FIXATION DEVICE
Model Number IPN914325
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "we had a patient in sicu bite through the block and his ett requiring emergent reintubation".It was reported that "patients current condition is extubated and discharged from facility".New device was used with no report of patient injury or harm.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The manufacturing site reports that "power choice had carried out the static test (sampling check) as per the astm 2726 for each lot that produced.There is no lots rejected in-house due to the same issue as reported by complainant." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE HOLDER, STANDARD, W/BITE BLOCK
Common Device Name
TRACHEAL TUBE FIXATION DEVICE
MDR Report Key11747021
Report Number8040412-2021-00119
Device Sequence Number14509633
Product Code CBH
UDI-Device Identifier14026704646972
UDI-Public14026704646972
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN914325
Device Catalogue Number81802
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date06/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ET TUBE; ET TUBE